# SDR 070055

- Difficulty date: February 26, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 1048
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT THE MAIN PASSENGER DOOR (L1) PORTABLE EMERGENCY LIGHT WOULD NOT EXTINGUISH.  LAS VEGAS MAINTENANCE REMOVED AND REPLACED THE PORTABLE LIGHT ASSY AT THE L1 DOOR.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE RETURNED TO SERVICE.
